# SDR SWAA2021082510115

- Difficulty date: June 22, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT LT FLOOR SUPPORT Z ANGLE; LBL 24; STA 400TO STA 500D; HAS SEVERAL SPOTS OF CORR. THRU ALL 184'. MARKED 99-21 / REMOVED CORROSION ON FWD CARGO COMP L/H SIDE ' Z ' ANGLE FROM STA 400 THRU 500C PER B737-700 SRM 51-10-02-0G-2 FOUND AREA WITHIN LIMITS PER SRM 53-00-53-1A-2; STA 500C THRU STA 500D FOUND OUT OFLIMITS AND REPAIRED PER SRM 53-00-53-2R-5 TREAT AND PRIMED REWORKED AREA AND REPAIR PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804
